Alert archive / New Jersey / Special Marine Warnings in 2014

Special Marine Warning 41, NWS Philadelphia/Mount Holly

July 14, 2014

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 14, 2014, 9:06 PM EDT. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2014, 9:06 PM EDT (01:06 UTC)
Expired
Jul 14, 2014, 10:30 PM EDT
In force
84 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 44 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2014-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 921 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2014-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
921 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
446 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WHUS51 KPHI 150106
SMWPHI
ANZ450-451-150230-
/O.NEW.KPHI.MA.W.0041.140715T0106Z-140715T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
906 PM EDT MON JUL 14 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK AND LITTLE EGG INLET
  NJ OUT TO 20 NM...


  INCLUDING AXEL CARLSON REEF...MANASQUAN INLET...MONMOUTH BEACH...
  SANDY HOOK REEF...SEA BRIGHT...SEA GIRT REEF AND SHARK RIVER
  REEF...

* UNTIL 1030 PM EDT

* AT 903 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
  FROM 13 NM WEST OF MONMOUTH BEACH TO 15 NM SOUTHWEST OF MANASQUAN
  INLET...OR FROM 8 NM SOUTH OF CLIFFWOOD BEACH TO 5 NM WEST OF PINE
  BEACH...MOVING NORTHEAST AT 35 KNOTS.

* THESE STRONG THUNDERSTORMS WILL BE NEAR
  OVER MONMOUTH BEACH...MANASQUAN INLET AND AXEL CARLSON REEF BY 925
  PM EDT
  OVER SEA GIRT REEF...SEA BRIGHT AND SANDY HOOK REEF BY 930 PM EDT
  OVER SHARK RIVER REEF BY 950 PM EDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

&&

LAT...LON 4025 7364 4007 7370 3994 7420 3995 7420
      4004 7406 4005 7411 4005 7413 4007 7406
      4013 7410 4016 7402 4019 7406 4021 7400
      4032 7398 4032 7405 4037 7399 4038 7400
      4034 7409 4036 7409 4044 7398
TIME...MOT...LOC 0106Z 246DEG 36KT 4033 7423 3996 7424

$$

SZATKOWSKI

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 14, 9:00 PM EDT, 6 minutes earlier.

Area forecast discussion, Jul 14, 9:00 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
900 PM EDT MON JUL 14 2014

.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO APPROACH THE REGION AND ARRIVE LATE
TOMORROW. IT IS FORECAST TO PASS OFF THE COAST ON WEDNESDAY
ALLOWING HIGH PRESSURE TO BUILD INTO OUR REGION FROM THE WEST FOR
THURSDAY INTO FRIDAY. THE HIGH IS EXPECTED TO PULL AWAY TO OUR
NORTHEAST OVER THE WEEKEND WITH LOW PRESSURE AND A WARM FRONT
ARRIVING FROM THE WEST AND SOUTH.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SPC 418 WATCH EXPIRES AT 9. IF THERE ARE ANY DAMAGE REPORTS OR
UNUSUAL FLOODING REPORTS...PLS RELAY THEM TO THE NWS.

LSR POSTS AS DATA AND REPORTS ARRIVE.

2 INCH PWAT IS A CONCERN FOR FF PRODUCING STORMS IF AND WHERE TRAINING
EXISTS. PLS SEE RADAR AND WARNINGS.

IT APPEARS THIS IS THE LAST BIG TSTM EFFORT FOR THE EVENING.

THE ACTIVITY WILL DECREASE LATER THIS EVENING AND PATCHY FOG IS
POSSIBLE OVERNIGHT. LOW TEMPERATURES WILL DROP INTO THE MID/UPPER
60S NORTH AND LOW 70S ACROSS METRO PHILADELPHIA AND THE DELMARVA.

TODAY'S 90 AT PHL WAS D2 CONSECUTIVE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
MORE OF THE SAME WEATHER AS MONDAY. VERY WARM AND HUMID CONDITIONS
WILL CONTINUE AND A COLD FRONT FROM THE N/W WILL PUSH CLOSER TO THE
AREA. EARLY MORNING FOG AND ANY LOW CLOUDS WILL DIMINISH AFTER
11Z-13Z AND PARTLY SUNNY SKIES EXPECTED. DAYTIME HEATING AND SCT
TSTMS EXPECTED FOR THE AFTERNOON INTO THE EVENING. MORE CONCERNS FOR
EXCESSIVE RAINS...SO THE FLASH FLOOD WATCH WILL CONTINUE. THERE IS A
SLIGHT RISK FOR SVR TSTMS ON TUE ACROSS MUCH OF THE AREA. MAX TEMPS
MOSTLY IN THE MID/UPPER 80S ACROSS THE CENTRAL AND SOUTHERN
AREAS...WHILE UP NORTH...READINGS WILL TOP OUT IN THE LOW/MID 80S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE COLD FRONT COULD LINGER IN THE REGION THROUGH WEDNESDAY WHEN
IT FINALLY MOVES OFF SHORE. HOWEVER, THERE IS SOME UNCERTAINTY IN
THE TIMING AS THIS IS AN UNUSUAL, BUT NOT UNPRECEDENTED, PATTERN
FOR MID JULY. AHEAD OF THE FRONT, PRECIPITABLE WATER VALUES WILL
REMAIN WELL ABOVE NORMAL, THOUGH STORM MOTIONS AREN'T PARTICULARLY
SLOW. SO THE FLASH FLOODING THREAT WILL REMAIN AT LEAST THROUGH
TUESDAY EVENING, AND MAY LAST THROUGH WEDNESDAY MORNING. AS FAR AS
THE SEVERE THREAT, MODEL SOUNDINGS SHOW VERY LIMITED ML CAPE, EVEN
AS EARLY AS TUESDAY EVENING. HOWEVER, SOME ELEVATED INSTABILITY IS
POSSIBLE THROUGH OUT THE NIGHT AHEAD OF THE FRONT. STILL, ANY
INSTABILITY BY THIS POINT WILL BE LIMITED, THUS EXPECT THE SEVERE
THREAT TO RAPIDLY DECREASE AFTER SUNSET.

DRIER AND COOLER AIR WILL FILTER IN BEHIND THE FRONT WEDNESDAY AND
WEDNESDAY NIGHT, AS THE HIGH FROM CENTRAL CANADA BUILDS SOUTH OVER
THE CENTRAL U.S. THAT SHOULD BE THE MAIN WEATHER STORY FOR OUR
REGION BOTH THURSDAY AND FRIDAY, THOUGH THE GFS DOES INDICATE AN
UPPER LEVEL SHORT WAVE TROUGH APPROACHING THE REGION FRIDAY,
WHICH MAY BRING PRECIP CHANCES BACK, ESPECIALLY FOR THE WESTERN
PORTIONS OF THE REGION.

ANOTHER LOW, AND POSSIBLY A WARM FRONT WILL ARRIVE IN THE REGION
THIS WEEKEND BRINGING INCREASING CHANCES FOR PRECIPITATION ACROSS
THE REGION. CONSIDERING THE UNCERTAINTY, HAVE KEPT CLOSE TO THE
PREVIOUS FORECAST.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

OVERNIGHT...AFTER IFR SHOWERS AND TSTMS END LATER THIS EVENING...
PARTIAL CLEARING MAY LEAD TO FOG FORMATION AND MVFR CONDITIONS
POSSIBLE. IFR CONDITIONS MAY OCCUR ACROSS AREAS THAT GET ANY
DECENT RAINS TODAY.

TUESDAY...MOSTLY VFR AFTER ANY FOG BURNS OFF. MORE SCT TSTMS
AGAIN LATE MORNING INTO THE AFTERNOON WITH IFR CONDS AND A BETTER
CHC OF GUST 35 KT OR GREATER IN TSTMS. LOOKS TO BE A POTENTIALLY
STRONGER DAY.

OUTLOOK...
TUESDAY NIGHT AND WEDNESDAY...STARTING IFR WITH TSRA. RAIN
POSSIBLY HEAVY AT TIMES. CONDITIONS WILL IMPROVE FROM WEST TO EAST
TO VFR THROUGH THE DAY WEDNESDAY.

THURSDAY AND FRIDAY...GENERALLY VFR

SATURDAY...GENERALLY VFR. A CHANCE FOR TSRA ACROSS THE REGION.

&&

.MARINE...
SCA. WINDS AND SEAS WILL CONTINUE TO BUILD OVERNIGHT IN RESPONSE
TO THE APPROACHING FRONT TO THE WEST. SCT TSTMS EARLY WILL BECOME
NUMEROUS THIS EVENING BEFORE DIMINISHING AFTER MIDNIGHT. A SEVERE
THUNDERSTORM WATCH WILL BE IN EFFECT FOR THE WATERS UNTIL 800 PM.
SCA CONDITIONS POSSIBLE AGAIN TUE.

OUTLOOK...
TUESDAY NIGHT AND WEDNESDAY...WAVE HEIGHTS COULD BE NEAR 5 FT,
DECREASING LATE IN THE DAY. GUSTY WINDS WILL BE POSSIBLE IN THE
VICINITY OF ANY THUNDERSTORMS.

THURSDAY THROUGH SATURDAY...NO MARINE HEADLINES ARE ANTICIPATED.

&&

.RIP CURRENTS...
ON THE CUSP OF MODERATE FOR TUESDAY BUT ISSUED LOW. WE MAY NEED
TO UPGRADE TO MDT TUESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR PAZ054-055-
     060>062-070-071-101>106.
NJ...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR NJZ001-007>010-
     012-013-015>019.
DE...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR DEZ001.
MD...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ450>455.

&&

SYNOPSIS...99
NEAR TERM...DRAG/O'HARA  9P
SHORT TERM...O'HARA
LONG TERM...JOHNSON
AVIATION...DRAG/JOHNSON/O'HARA 9P
MARINE...DRAG/JOHNSON/O'HARA
RIP CURRENTS...9P
Hazardous weather outlook, Jul 14, 7:55 PM EDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
755 PM EDT MON JUL 14 2014

DEZ001-NJZ008>010-012-013-015>019-PAZ070-071-105-106-160000-
NEW CASTLE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-UPPER BUCKS-LOWER BUCKS-
755 PM EDT MON JUL 14 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...
...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ008-NJZ001-007-PAZ054-055-060>062-101>104-160000-
CECIL-SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-
755 PM EDT MON JUL 14 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...NORTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002>004-MDZ012-015-019-020-NJZ020>023-027-160000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
755 PM EDT MON JUL 14 2014

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ON TUESDAY AND TUESDAY EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS, HEAVY RAIN AND FREQUENT LIGHTNING. THERE
IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ014-024>026-160000-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
755 PM EDT MON JUL 14 2014

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK FOR RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ON TUESDAY AND TUESDAY EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS, HEAVY RAIN AND FREQUENT LIGHTNING. THERE
IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-160000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
755 PM EDT MON JUL 14 2014

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ON TUESDAY AND TUESDAY EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS AND FREQUENT LIGHTNING. THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 14, 6:22 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
622 PM EDT MON JUL 14 2014

NJZ001-007>010-PAZ062-105-150030-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-NORTHAMPTON-UPPER BUCKS-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...BETHLEHEM...EASTON...CHALFONT...
PERKASIE
622 PM EDT MON JUL 14 2014

...A AREA OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX...
WARREN...MORRIS...HUNTERDON...SOMERSET...NORTHHAMPTON...
AND UPPER BUCKS COUNTIES...

AT 620 PM EDT...A AREA OF STRONG THUNDERSTORMS WAS IMPACTING THE
REGION.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

SZATKOWSKI
Local storm report, Jul 14, 6:49 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
649 PM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND DMG     2 SW MONTGOMERYVILLE    40.23N  75.27W
07/14/2014                   MONTGOMERY         PA   SOCIAL MEDIA

            TREES DOWN AND POWER OUTAGES REPORTED IN
            MONTGOMERYVILLE.

0401 PM     HAIL             MONTGOMERYVILLE         40.25N  75.24W
07/14/2014  M1.00 INCH       MONTGOMERY         PA   SOCIAL MEDIA

            QUARTER SIZE HAIL REPORTED AT THE MONTGOMERY MALL IN
            MONTGOMERYVILLE.

0454 PM     FLASH FLOOD      LAKEWOOD                40.10N  74.22W
07/14/2014                   OCEAN              NJ   911 CALL CENTER

            WIDESPREAD SIGNIFICANT STREET FLOODING IN LAKEWOOD WITH
            ROADS IMPASSABLE AND SOME CLOSURES.

0456 PM     HAIL             HOWELL TWP              40.19N  74.20W
07/14/2014  M0.25 INCH       MONMOUTH           NJ   COCORAHS

            PEA SIZE HAIL REPORTED IN HOWELL TOWNSHIP.

0548 PM     FLASH FLOOD      ALLENTOWN               40.59N  75.48W
07/14/2014                   LEHIGH             PA   911 CALL CENTER

            SEVERAL ROADS FLOODED IN AND AROUND THE ALLENTOWN AREA.
            INTERSECTION OF WALBERT AVE AND CEDAR CREST BLVD FLOODED
            IN NEARBY SOUTH WHITEHALL TWP. LEHIGH STREET FLOODED IN
            EMMAUS. ROADS ALSO FLOODED IN UPPER SAUCON TWP. VEHICLES
            STALLED OUT IN THESE LOCATIONS ATTEMPTING TO DRIVE
            THROUGH HIGH WATER.

&&

EVENT NUMBER PHI1400519 PHI1400517 PHI1400520 PHI1400518 PHI1400521

STAFF
Special weather statement, Jul 14, 7:17 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
717 PM EDT MON JUL 14 2014

NJZ012-013-015-019-020-PAZ106-150015-
LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-WESTERN MONMOUTH NJ-
717 PM EDT MON JUL 14 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BURLINGTON...
NORTHWESTERN OCEAN...SOUTHEASTERN BUCKS...SOUTHEASTERN MERCER...
SOUTHWESTERN MIDDLESEX AND SOUTHWESTERN MONMOUTH COUNTIES...

AT 714 PM EDT...A STRONG THUNDERSTORM WAS NEAR FIELDSBORO...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR ALLENTOWN AROUND 730 PM...WINDSOR AROUND 740
PM...HIGHTSTOWN AROUND 750 PM...JACKSONS MILLS AROUND 800 PM...
CONCORDIA AROUND 810 PM AND JAMESBURG AROUND 820 PM.

LAT...LON 4046 7448 4018 7419 4000 7469 4013 7486

FORECASTER: JOHNSON
Local storm report, Jul 14, 7:41 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
741 PM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND DMG     2 SW MONTGOMERYVILLE    40.23N  75.27W
07/14/2014                   MONTGOMERY         PA   SOCIAL MEDIA

            TREES DOWN AND POWER OUTAGES REPORTED IN
            MONTGOMERYVILLE.

0401 PM     HAIL             MONTGOMERYVILLE         40.25N  75.24W
07/14/2014  M1.00 INCH       MONTGOMERY         PA   SOCIAL MEDIA

            QUARTER SIZE HAIL REPORTED AT THE MONTGOMERY MALL IN
            MONTGOMERYVILLE.

0454 PM     FLASH FLOOD      LAKEWOOD                40.10N  74.22W
07/14/2014                   OCEAN              NJ   911 CALL CENTER

            WIDESPREAD SIGNIFICANT STREET FLOODING IN LAKEWOOD WITH
            ROADS IMPASSABLE AND SOME CLOSURES.

0456 PM     HAIL             HOWELL TWP              40.19N  74.20W
07/14/2014  M0.25 INCH       MONMOUTH           NJ   COCORAHS

            PEA SIZE HAIL REPORTED IN HOWELL TOWNSHIP.

0548 PM     FLASH FLOOD      ALLENTOWN               40.59N  75.48W
07/14/2014                   LEHIGH             PA   911 CALL CENTER

            SEVERAL ROADS FLOODED IN AND AROUND THE ALLENTOWN AREA.
            INTERSECTION OF WALBERT AVE AND CEDAR CREST BLVD FLOODED
            IN NEARBY SOUTH WHITEHALL TWP. LEHIGH STREET FLOODED IN
            EMMAUS. ROADS ALSO FLOODED IN UPPER SAUCON TWP. VEHICLES
            STALLED OUT IN THESE LOCATIONS ATTEMPTING TO DRIVE
            THROUGH HIGH WATER.

0700 PM     TSTM WND DMG     NORTHEAST HEIGHTS       39.57N  75.95W
07/14/2014                   CECIL              MD   911 CALL CENTER

            TREES DOWN IN NORTHEAST.

0702 PM     HAIL             FLEMINGTON              40.51N  74.86W
07/14/2014  E0.25 INCH       HUNTERDON          NJ   CO-OP OBSERVER

0705 PM     TSTM WND DMG     CHESAPEAKE CITY         39.53N  75.81W
07/14/2014                   CECIL              MD   911 CALL CENTER

            TREES DOWN IN CHESAPEAKE CITY.

&&

EVENT NUMBER PHI1400519 PHI1400517 PHI1400520 PHI1400518 PHI1400521
PHI1400523 PHI1400522 PHI1400524

STAFF
Local storm report, Jul 14, 8:19 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
819 PM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND DMG     2 SW MONTGOMERYVILLE    40.23N  75.27W
07/14/2014                   MONTGOMERY         PA   SOCIAL MEDIA

            TREES DOWN AND POWER OUTAGES REPORTED IN
            MONTGOMERYVILLE.

0401 PM     HAIL             MONTGOMERYVILLE         40.25N  75.24W
07/14/2014  M1.00 INCH       MONTGOMERY         PA   SOCIAL MEDIA

            QUARTER SIZE HAIL REPORTED AT THE MONTGOMERY MALL IN
            MONTGOMERYVILLE.

0454 PM     FLASH FLOOD      LAKEWOOD                40.10N  74.22W
07/14/2014                   OCEAN              NJ   911 CALL CENTER

            WIDESPREAD SIGNIFICANT STREET FLOODING IN LAKEWOOD WITH
            ROADS IMPASSABLE AND SOME CLOSURES.

0456 PM     HAIL             HOWELL TWP              40.19N  74.20W
07/14/2014  M0.25 INCH       MONMOUTH           NJ   COCORAHS

            PEA SIZE HAIL REPORTED IN HOWELL TOWNSHIP.

0545 PM     FLASH FLOOD      SALISBURY TWP           40.59N  75.43W
07/14/2014                   LEHIGH             PA   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED AND SOME WASHED OUT... RESULTING
            IN CLOSURES. WATER INTO THE FIRST FLOOR OF BUILDINGS.

0548 PM     FLASH FLOOD      ALLENTOWN               40.59N  75.48W
07/14/2014                   LEHIGH             PA   911 CALL CENTER

            SEVERAL ROADS FLOODED IN AND AROUND THE ALLENTOWN AREA.
            INTERSECTION OF WALBERT AVE AND CEDAR CREST BLVD FLOODED
            IN NEARBY SOUTH WHITEHALL TWP. LEHIGH STREET FLOODED IN
            EMMAUS. ROADS ALSO FLOODED IN UPPER SAUCON TWP. VEHICLES
            STALLED OUT IN THESE LOCATIONS ATTEMPTING TO DRIVE
            THROUGH HIGH WATER.

0700 PM     TSTM WND DMG     NORTHEAST HEIGHTS       39.57N  75.95W
07/14/2014                   CECIL              MD   911 CALL CENTER

            TREES DOWN IN NORTHEAST.

0702 PM     HAIL             FLEMINGTON              40.51N  74.86W
07/14/2014  E0.25 INCH       HUNTERDON          NJ   CO-OP OBSERVER

0705 PM     TSTM WND DMG     CHESAPEAKE CITY         39.53N  75.81W
07/14/2014                   CECIL              MD   911 CALL CENTER

            TREES DOWN IN CHESAPEAKE CITY.

0718 PM     MARINE TSTM WIND DELAWARE CITY           39.58N  75.60W
07/14/2014  M39 MPH          NEW CASTLE         DE   MESONET

0800 PM     FLOOD            EDISON                  40.52N  74.41W
07/14/2014                   MIDDLESEX          NJ   TRAINED SPOTTER

            WATER ACROSS ROADS... SEVERAL INCHES DEEP IN SOME
            AREAS.

&&

EVENT NUMBER PHI1400519 PHI1400517 PHI1400520 PHI1400518 PHI1400525
PHI1400521 PHI1400523 PHI1400522 PHI1400524 PHI1400526 PHI1400527

STAFF
Local storm report, Jul 14, 8:36 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
836 PM EDT MON JUL 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND DMG     2 SW MONTGOMERYVILLE    40.23N  75.27W
07/14/2014                   MONTGOMERY         PA   SOCIAL MEDIA

            TREES DOWN AND POWER OUTAGES REPORTED IN
            MONTGOMERYVILLE.

0401 PM     HAIL             MONTGOMERYVILLE         40.25N  75.24W
07/14/2014  M1.00 INCH       MONTGOMERY         PA   SOCIAL MEDIA

            QUARTER SIZE HAIL REPORTED AT THE MONTGOMERY MALL IN
            MONTGOMERYVILLE.

0454 PM     FLASH FLOOD      LAKEWOOD                40.10N  74.22W
07/14/2014                   OCEAN              NJ   911 CALL CENTER

            WIDESPREAD SIGNIFICANT STREET FLOODING IN LAKEWOOD WITH
            ROADS IMPASSABLE AND SOME CLOSURES.

0456 PM     HAIL             HOWELL TWP              40.19N  74.20W
07/14/2014  M0.25 INCH       MONMOUTH           NJ   COCORAHS

            PEA SIZE HAIL REPORTED IN HOWELL TOWNSHIP.

0545 PM     FLASH FLOOD      SALISBURY TWP           40.59N  75.43W
07/14/2014                   LEHIGH             PA   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED AND SOME WASHED OUT... RESULTING
            IN CLOSURES. WATER INTO THE FIRST FLOOR OF BUILDINGS.

0548 PM     FLASH FLOOD      ALLENTOWN               40.59N  75.48W
07/14/2014                   LEHIGH             PA   911 CALL CENTER

            SEVERAL ROADS FLOODED IN AND AROUND THE ALLENTOWN AREA.
            INTERSECTION OF WALBERT AVE AND CEDAR CREST BLVD FLOODED
            IN NEARBY SOUTH WHITEHALL TWP. LEHIGH STREET FLOODED IN
            EMMAUS. ROADS ALSO FLOODED IN UPPER SAUCON TWP. VEHICLES
            STALLED OUT IN THESE LOCATIONS ATTEMPTING TO DRIVE
            THROUGH HIGH WATER.

0700 PM     TSTM WND DMG     NORTHEAST HEIGHTS       39.57N  75.95W
07/14/2014                   CECIL              MD   911 CALL CENTER

            TREES DOWN IN NORTHEAST.

0702 PM     HAIL             FLEMINGTON              40.51N  74.86W
07/14/2014  E0.25 INCH       HUNTERDON          NJ   CO-OP OBSERVER

0705 PM     TSTM WND DMG     CHESAPEAKE CITY         39.53N  75.81W
07/14/2014                   CECIL              MD   911 CALL CENTER

            TREES DOWN IN CHESAPEAKE CITY.

0718 PM     MARINE TSTM WIND DELAWARE CITY           39.58N  75.60W
07/14/2014  M39 MPH          NEW CASTLE         DE   MESONET

0800 PM     FLOOD            EDISON                  40.52N  74.41W
07/14/2014                   MIDDLESEX          NJ   TRAINED SPOTTER

            WATER ACROSS ROADS... SEVERAL INCHES DEEP IN SOME
            AREAS.

0800 PM     FLOOD            METUCHEN                40.54N  74.36W
07/14/2014                   MIDDLESEX          NJ   TRAINED SPOTTER

            UNDERPASSES FLOODED IN METUCHEN. MAIN STREET UNDER THE
            AMTRAK LINE FLOODED AND IMPASSABLE WITH WATER THREE FEET
            DEEP.

0814 PM     FLOOD            HADDONFIELD             39.90N  75.04W
07/14/2014                   CAMDEN             NJ   TRAINED SPOTTER

            MINOR STREET FLOODING ALONG 13TH AVENUE.

&&

EVENT NUMBER PHI1400519 PHI1400517 PHI1400520 PHI1400518 PHI1400525
PHI1400521 PHI1400523 PHI1400522 PHI1400524 PHI1400526 PHI1400527
PHI1400528 PHI1400529

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:19 PM EDTFlash Flood WarningPHIBurlington, Camden, Hunterdon, Mercer, Middlesex, Monmouth and 1 more4 hr
Jul 14, 8:19 PM EDTTornado WarningPHIBurlington26 min
Jul 14, 8:36 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean54 min
Jul 14, 8:43 PM EDTFlash Flood WarningPHIBurlington, Monmouth, Ocean4 hr
Jul 14, 10:26 PM EDTSpecial Marine WarningPHI49 min
Jul 15, 2:50 AM EDTAreal Flood WarningPHIOcean5 hr
Jul 15, 3:53 AM EDTSmall Craft AdvisoryPHI24 hr
Jul 15, 1:09 PM EDTSpecial Weather StatementPHISomerset66 min
Jul 15, 1:21 PM EDTSpecial Weather StatementPHIMiddlesex, Monmouth54 min
Jul 15, 1:22 PM EDTAreal Flood AdvisoryPHIBurlington, Hunterdon, Mercer, Middlesex, Monmouth, Morris and 2 more3 hr
Jul 15, 1:36 PM EDTSpecial Weather StatementPHIMonmouth54 min
Jul 15, 1:50 PM EDTFlash Flood WarningPHIMiddlesex, Monmouth, Ocean4 hr
Jul 15, 1:52 PM EDTSpecial Weather StatementPHIBurlington, Camden68 min
Jul 15, 2:17 PM EDTSpecial Weather StatementPHIMercer43 min
Jul 15, 2:22 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem4 hr
Jul 15, 2:29 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean51 min
Jul 15, 2:30 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth41 min
Jul 15, 2:43 PM EDTSpecial Weather StatementPHIMonmouth32 min
Jul 15, 2:44 PM EDTSpecial Marine WarningPHI31 min
Jul 15, 2:46 PM EDTAreal Flood AdvisoryPHIMonmouth, Ocean3 hr
Jul 15, 3:14 PM EDTFlash Flood WarningPHIMonmouth, Ocean7 hr
Jul 15, 3:23 PM EDTSpecial Weather StatementPHIMonmouth67 min
Jul 15, 3:42 PM EDTSevere Thunderstorm WarningPHICumberland, Salem63 min
Jul 15, 3:44 PM EDTSpecial Marine WarningPHI91 min
Jul 15, 4:19 PM EDTSevere Thunderstorm WarningPHICumberland56 min
Jul 15, 4:26 PM EDTSevere Thunderstorm WarningPHIBurlington, Hunterdon, Mercer, Middlesex, Somerset64 min
Jul 15, 4:27 PM EDTFlash Flood WarningPHICamden, Cumberland, Gloucester, Salem4 hr
Jul 15, 4:37 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem53 min
Jul 15, 4:53 PM EDTSpecial Marine WarningPHI67 min
Jul 15, 5:05 PM EDTSpecial Weather StatementPHIBurlington55 min
Jul 15, 5:11 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Morris, Somerset64 min
Jul 15, 5:14 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Monmouth, Ocean61 min
Jul 15, 5:43 PM EDTSpecial Weather StatementPHIOcean62 min
Jul 15, 5:45 PM EDTSpecial Weather StatementPHIAtlantic60 min
Jul 15, 5:50 PM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset4 hr
Jul 15, 5:57 PM EDTSpecial Marine WarningPHI63 min
Jul 15, 6:00 PM EDTSpecial Marine WarningPHI60 min
Jul 15, 6:03 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more4 hr
Jul 15, 6:05 PM EDTSpecial Marine WarningPHI115 min
Jul 15, 6:11 PM EDTFlash Flood WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Ocean and 1 more4 hr
Jul 15, 6:11 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean50 min
Jul 15, 6:12 PM EDTSpecial Weather StatementPHIMorris63 min
Jul 15, 6:17 PM EDTSpecial Weather StatementPHICape May58 min
Jul 15, 6:44 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Ocean4 hr
Jul 15, 7:20 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Mercer, Monmouth, Ocean4 hr
Jul 15, 7:32 PM EDTAreal Flood AdvisoryPHIChester, Montgomery6 hr
Jul 15, 3:00 PM EDTSpecial Weather StatementPHIKent60 min
Jul 15, 3:18 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's42 min
Jul 15, 3:47 PM EDTSpecial Weather StatementPHIKent, Queen Anne's, Talbot58 min
Jul 15, 4:15 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot60 min
Jul 15, 4:37 PM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's, Talbot4 hr

Nearby

Special Marine Warnings in New Jersey, 2014Every special marine warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.